Alert archive / Louisiana / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 265, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jul 17, 2007, 6:50 PM CDT for Natchitoches Parish, Louisiana. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 17, 2007, 6:50 PM CDT (23:50 UTC)
- Expired
- Jul 17, 2007, 7:33 PM CDT
- In force
- 43 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
County Natchitoches Parish, LA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 3:06 PM CDT, 3 hours 44 minutes earlier.
Area forecast discussion, Jul 17, 3:06 PM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 306 PM CDT TUE JUL 17 2007 .DISCUSSION... SHEAR AXIS OF UPPER TROF BECOMING MORE DIFFUSE WITH CONVECTION A TAD MORE ISOLATED THUS FAR FOR THE AFTN. NOT A LOT OF CHANGE INTO FRIDAY AS LOW CHANCE COVERAGE EXPECTED SE...VERY ISOLATED NE. NAM DEFINITELY HOLDS THIS TREND...WITH SUSPECT AVN TRYING TO KEEP CONVECTION ACTIVE AREAWIDE. NEWEST RUNS SLOWING COLD FRONT DOWN A BIT AND ENTER NORTHERN CWA BY SATURDAY MORNING. MAY SEE STRONGER TSTMS WITH THIS SYSTEM THAN TYPICAL SUMMERTYPE. NOT TOO OPTOMISTIC THAT A FRONT WILL PUSH CLEAN THROUGH THIS LATE IN SUMMER SO MAY ONLY SEE ONE OR TWO POPFREE PERIODS AFTER FROPA. GDEX SHOWS UPPER LOW FORMING OVER CENTRAL TX IMMEDIATELY AFTER FROPA. EXPECT SUBSIDENCE TO OCCUR OVER SOUTHERN PLAINS WITH SOUTHWARD PASSAGE OF UPPER TROF...AND SO NORTHERN PORTIONS OF CWA MAY RISE WELL INTO 90S TO BEGIN NEXT WEEK. /VII/ && .AVIATION... UPPER TROUGH AXIS FROM ELD TO LFK TODAY. AT THE SFC...WEAK SOUTHERLY FLOW REGIME EXISTS. WITH PLENTY OF LOW LEVEL MOISTURE FROM THE GULF OVER THE AREA...EXPECT ISOLATED TO SCATTERED CONVECTION TO CONTINUE THROUGH THE AFTERNOON AND EVENING. BEST COVERAGE WILL BE ALONG AND SOUTH OF THE TROUGH AXIS...WITH ISOLATED COVERAGE NORTH OF THE TROUGH AXIS. VFR CONDITIONS WILL CONTINUE THROUGH EVENING...CONVECTION WILL PRODUCE LOCALIZED MVFR/IFR CONDITIONS ALONG WITH GUSTY WINDS. SOME AREAS OF MVFR/IFR CIGS AND VSBYS ARE EXPECTED AROUND SUNRISE AND WILL LIFT TO VFR BY LATE MORNING SATURDAY. /17/ .PRELIMINARY POINT TEMPS/POPS... SHV 72 91 74 92 / 20 30 30 30 MLU 72 90 73 92 / 30 30 30 30 DEQ 71 93 71 92 / 20 20 20 20 TXK 72 93 73 93 / 20 20 20 20 ELD 71 90 72 93 / 20 30 30 20 TYR 72 89 73 90 / 20 30 30 30 GGG 72 91 73 91 / 20 30 30 30 LFK 72 87 72 89 / 30 40 30 40 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. &&
Hazardous weather outlook, Jul 17, 12:00 PM CDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT TUE JUL 17 2007 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-181059- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT TUE JUL 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... MORE SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY...MAINLY IN NORTHERN LOUISIANA AND THE EAST TEXAS LAKES AREA. ALTHOUGH AN ISOLATED SEVERE STORM IS POSSIBLE...MOST OF THE STORMS WILL REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...SHOULD NOT BE NEEDED TODAY OR TONIGHT. VII
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 7:16 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee | 59 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.